# SDR CA990318012

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 3000
- Engine: Rroyce SPEY55515P
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: EU33245
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,076 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE AT FL 325, THE CREW HEARD A LOUD BANG FROM NR 1 ENGINE, FOLLOWED BY ALL ENGINE PARAMETERS DROPPING OFF.  ENGINE WAS SHUTDOWN AND AIRCRAFT CONTINUED TO ITS DESTINATION WHERE AN UNEVENTFUL LANDING WAS CARRIED OUT.  INITIAL INSPECTION FOUND NR 1 ENGINE LOW PRESSURE TURBINE HAD SUFFERED A MULTIPLE BLADE FAILURE.  FURTHER INSPECTION REVEALED THE EXHAUST PIPE SHOWED VARIOUS DENTS AND HOLES WHERE BLADE FRAGMENTS HAD EXITED REARWARD.  AUDIT OF THE ENGINES HISTORY SHOWS THE TURBINE MODULE HAD RECEIVED A LEVEL 2 AND 3 SHOP VISIT 3,095 CYCLES AGO.  THE SUBJECT LP2 TURBINE IS HIGH CYCLE AT 25,997 CYCLES, OUT OF SERVICE AT 30,000 CYCLES.  THE ENGINE IS PRE-MOD NR 6329.
